# SDR SWAA2015092844334

- Difficulty date: September 2, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 57,267 hours, 33,402 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546547
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER FRAME, CRACKED AT BS 727, WL 200.  REPAIRED FRAME IAW EA.
